[Zurück]
 
Please choose
Jahr
Details
Sprache
Sortierung
Ausgabe
neu: RTF !
 Research Report for 2012

Abteilung für Reine Mathematik

Prof. Dr. Guofang Wang

Eckerstraße 1
79104 Freiburg
Tel: +49 (0) 761/203-5584 Fax: +49 (0) 761/203-5541
Email Guofang.Wang@math.uni-freiburg.de
http://home.mathematik.uni-freiburg.de/wang


Scientific Employees

  • Dr. Roberta Alessandroni, Postdoc (w)
  • B. Sc. Zhengxiang Chen
  • M. Sc. Yong Luo, DFG
  • Dr. Jie Wu, Postdoc (w), DFG, SFB TR 71
  • B. Sc. Chao Xia, Stipendiat des China Scholarship Council
Entries in "Who is Who"

Main Research

  • Partielle Differentialgleichungen, geometrische Analysis, Variationsrechnung

Scientific and Research Projects


  • Project B3 of SFB/Transregio 71: Yamabe Type Problems and their Applications.
    • Project Manager: Prof. Dr. Guofang Wang
    • Start/End of project: 01.05.2010 until 31.12.2013
    • Project Details

Scientific publications

Journal Articles:
  • Chen, Q., Jost, J., Wang, G., Zhu, M.: Bourbary problems for Dirac-harmonic maps J Eur Math Soc, 2012.
  • Ge, Y., Wang, G.: An almost Schur theorem on 4-dimensional manifolds. P Am Math Soc, 2012; 140 : 1041-1044.
  • Ge, Y., Wang, G., Xia, C.: On problems related to an inequality of Andrews-De, Lellis and Topping. Int Math Res Notices, 2012.
  • Jin, Y., Jost, J., Wang, G.: A Nonlocal Version of the Osher-Solé-Vese Model. J Math Imaging Vis, 2012; 4 (42) (online): 99-113. : http://www.springerlink.com/content/9r8q67809v7j5192/
  • Luo, Y.: On conformal surfaces of annulus type. J Differ Equations, 2012; 253 (12): 3266-3285.
  • Luo, Y.: Energy identity and removable singularities of maps from a Riemann surface with tension field unbounded in L2. Pac J Math, 2012; 256 (2): 365-380.
  • Wang, G., Xia, C.: An optimal anisotropic Poincaré inequality for convex domains. Pac J Math, 2012; 258 (2): 305-325. : http://10.2140/pjm.2012.258.305 (download: http://msp.berkeley.edu/pjm/2012/258-2/p04.xhtml)
  • Wang, G., Xia, C.: Blow-up analysis of a Finsler–Liouville equation in two dimensions. J Differ Equations, 2012; 252 (2): 1668-1700 .
  • Wang, G., Xu, D.: Harmonic maps from smooth metric measure spaces. Int J Math, 2012; 23 (9). : http://dx.doi.org/10.1142/S0129167X12500954
  • Wang, G., Ye, D.: A Hardy-Moser-Trudinger inequality Adv Math, 2012; 230 (1): 294-320.

Special Scientific Activities

Herausgeberschaften:
  • Guofang Wang: Mitherausgeber: Annals of Global Analysis and Geometry, seit 2012.

Scientific Dissertations

Dissertations
  • Chao Xia: On analytic and geometric aspects of a class of anisotropic problems, 2012.